# SDR 01FDEA00118

- Difficulty date: February 13, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, MAIN CABIN FLOORBEAM AT BS 950, RBL 6 FOUND CORRODED.  *S/D*  REMOVED, REPLACED, AND FAB PER IAW BAC 727 SRM 53-10-8.
